# SDR AALA202409191365

- Difficulty date: September 4, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 34,740 hours, 14,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD AT GIRT BAR TIEDOWN MOUNTING HOLE, STA 986, WL 206, RBL 43. REPAIRED CHORD PER SRM 53-70-51-2R-6 ALTERNATIVE 4.
